Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dull pain in groin, discomfort, lumps on testicles. Causes for pain and lumps?

Hi, I had a dull ache from the right side of my groin , think its from the lymph node . This was a few weeks ago now, it s gone now. This was not painful, just uncomfortable. I think I have an epididimal cyst too but I AAAAAAA t had it checked yet because I m scared. The lump is at the top of my left testicle and it feels like its not connected. Although there is a small lump underneath which i think is part of it and that os connected to the testicle. Are these linked? What could it be? Many thanks,
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Barrybear, welcome to H.C.M.Forum. it is the infection of testicles, and seminalvesicles, called epidedimo need to use antibiotic, anti inflamatory, drugs after examination and diagnosis by the surgeon. thank you.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor